# SDR 96ZZZM1199

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, FLOOR EGRESS LIGHTING STRIP ILLUMINATED AT ROWS 14 TO 20.  DISCONNECTED, CLEANED AND RECONNECTED BATTERY PACK AT ROWS 14 TO 20.  OPERATIONAL CHECK OF EGRESS LIGHTING SYSTEM NORMAL.  (M)
